RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 5, Pages 739–755 (Mi mz994)  

This article is cited in 1 scientific paper (total in 1 paper)

The Structure of Modules over Hereditary Rings

A. A. Tuganbaev

Moscow Power Engineering Institute (Technical University)

Abstract: Let $A$ be a bounded hereditary Noetherian prime ring. For an $A$-module $M_A$, we prove that $M$ is a finitely generated projective $A/r(M)$-module if and only if $M$ is a $\pi$-projective finite-dimensional module, and either $M$ is a reduced module or $A$ is a simple Artinian ring. The structure of torsion or mixed $\pi$-projective $A$-modules is completely described.

DOI: https://doi.org/10.4213/mzm994

Full text: PDF file (243 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:5, 627–639

Bibliographic databases:

UDC: 512.55
Received: 02.11.1999
Revised: 16.03.2000

Citation: A. A. Tuganbaev, “The Structure of Modules over Hereditary Rings”, Mat. Zametki, 68:5 (2000), 739–755; Math. Notes, 68:5 (2000), 627–639

Citation in format AMSBIB
\Bibitem{Tug00}
\by A.~A.~Tuganbaev
\paper The Structure of Modules over Hereditary Rings
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 5
\pages 739--755
\mathnet{http://mi.mathnet.ru/mz994}
\crossref{https://doi.org/10.4213/mzm994}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835455}
\zmath{https://zbmath.org/?q=an:1001.16001}
\elib{http://elibrary.ru/item.asp?id=5021411}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 5
\pages 627--639
\crossref{https://doi.org/10.1023/A:1026675709016}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000010}


Linking options:
  • http://mi.mathnet.ru/eng/mz994
  • https://doi.org/10.4213/mzm994
  • http://mi.mathnet.ru/eng/mz/v68/i5/p739

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Abyzov, Ch. K. Kuin, A. A. Tuganbaev, “Moduli, invariantnye otnositelno avtomorfizmov i idempotentnykh endomorfizmov svoikh obolochek i nakrytii”, Algebra, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 159, VINITI RAN, M., 2019, 3–45  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:221
    Full text:108
    References:41
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020